# SDR ASOA2014031910148

- Difficulty date: February 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,384 hours, 28,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW DAMAGE ON REAR PRESSURE BULKHEAD FORWARD FACE BETWEEN LBL 18.00 & LBL 27.50 JUST ABOVE WL 73.50.   BLEND OUT DAMAGED AREA IAW SRM 51-12-00.  COMPLIED WITH STEP 2 OF REO 601R-53-61-2155.
